# SDR USAA2012021600004

- Difficulty date: February 16, 2012
- Submitted: February 16, 2012
- Operation: Air carrier
- Aircraft: N454UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24996
- Aircraft time: 56,938 hours, 37,335 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31591478
- Part serial: 1621
- Condition: Failed
- Location: Service Door
- Part time: 53,874 hours, 35,116 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FORWARD SERVICE DOOR (R1) ESCAPE SLIDE OPERATIONAL CHECK PER J/C 03L10025002, THE ESCAPE SLIDE FAILED TO FULLY DEPLOY.  MAINTENANCE REMOVED AND REPLACED THE FORWARD SERVICE DOOR (R1) ESCAPE SLIDE PER AMM 25-61-35-402-003.
